# SDR ABXA030404

- Difficulty date: October 10, 2003
- Submitted: October 29, 2003
- Operation: Air carrier
- Aircraft: N947AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47004
- Aircraft time: 60,050 hours, 60,350 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 39135821
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING IN LEFT WHEEL WELL STA 699, LEFT BUTT LINE '10' CRACKED.  REPLACED FITTING IAW DC-9 SRM.
